Rejected at 7:59 a.m. Feb, 13, 2024 ] by Ahmed7
Author: amcfa8
Related Note: 1488855196597
Rationale for change

Can you please make sure all of the NSAID cards have the second page symbol key. There are over 60 image hooks in the video and #1-37 are included on the card, but the relevant information pertaining to NAPQI is on the second page (#58-62)
Source: Other - Sketchy

Rejection reason

comments

Sketchy Sketchy
Text
Acetaminophen toxicity results in depletion of hepatic {{c1::glutathione}} stores by NAPQI
Extra
Empty field
Lecture Notes
Empty field
Missed Questions
Empty field
Pathoma
Empty field
Boards and Beyond
Empty field
First Aid
Sketchy Extra
Empty field
Picmonic
Empty field
Pixorize





Physeo

OME

Additional Resources


One by one
Empty field
#AK_Step1_v12::#Physeo::09_Pharm::09_Musculoskeletal::01_Acetaminophen #AK_Original_Decks::Step_1::Zanki_Pharmacology #AK_Step2_v12::#SketchyToxicology::01_Common_Toxic_Exposures::01_Toxic_Ingestions::01_Acetaminophen_Toxicity #AK_Step1_v12::#SketchyPharm::03_Blood_&_Inflammation::03_Anti-inflammatory::01_NSAIDs #AK_Step1_v12::^Other::^HighYield::1-HighYield #AK_Step1_v12::#Physeo::^physeo_image_update #AK_Step2_v12::#OME::Removed::Surgical_Trauma::06_Toxic_Ingestion #AK_Step2_v12::Original_decks::Dorian::fam::ome::surg::toxic_ingestion #AK_Step1_v12::#B&B::09_GI::03_Clinical::02_Liver_Disease #AK_Step2_v12::#Resources_by_rotation::FM::ome::surg::toxic_ingestion #AK_Step1_v12::#FirstAid::05_Pharmacology::03_Toxicities_&_Side_Effects::04_Drug_reactions_-_gastrointestinal #AK_Step1_v12::#Bootcamp::Pharmacology::04_Side_Effects_and_Toxins::02_Pharmacological_Toxicity_and_Treatment #AK_Step1_v12::^Other::^EXPN #AK_Step2_v12::!Shelf::FM::no_dupes #AK_Step2_v12::#B&B::03_Emergency_Medicine::01_Emergencies::02_Toxicology::05_Paracetamol_overdose #AK_Step2_v12::#Resources_by_rotation::Surgery::ome::trauma::toxic_ingestion #AK_Step1_v12::#UWorld::COMLEX::27609 #AK_Step1_v12::#Pixorize::^Missing_image #AK_Step1_v12::#Pixorize::03_Pharmacology::13_Musculoskeletal_Pharm::02_Acetaminophen #AK_Step1_v12::#Pixorize::03_Pharmacology::13_Musculoskeletal_Pharm::05_NSAIDs !AK_UpdateTags::Step1decks::Zanki-Pharmacology #AK_Step2_v12::!Shelf::Surgery::no_dupes #AK_Step1_v12::#UWorld::Step::21437 #AK_Step1_v12::#B&B::16_Pathology::03_Free_Radicals #AK_Step1_v12::#OME_banner::Clinical::17_Surgery:_Trauma::08_Toxic_Ingestion #AK_Step1_v12::#Physeo::09_Pharm::09_Musculoskeletal::04_NSAIDs #AK_Step1_v12::#FirstAid::11_Musculoskeletal_Skin_Connective_Tissue::04_Pharm::02_Acetaminophen #AK_Step1_v12::#NBME::29 #AK_Step1_v12::^Systems::Musculoskeletal::Pharmacology #AK_Step2_v12::Original_decks::Dorian::surg::ome::trauma::toxic_ingestion #AK_Step1_v12::#Bootcamp::Gastroenterology::06_Hepatic_Pathology::06_Drug-Induced_Hepatic_Pathology